MathSciNet Relay Station
MathSciNet bibliographic data
MR1893844 74H20 (35B35 35B40 35L70 35Q72 74D10 74H25 74H40)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Ma, T. F.; Soriano, J. A. Global existence and asymptotic stability for viscoelastic problems. Differential Integral Equations 15 (2002), no. 6, 731–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement